Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On uniqueness sets for areally mean $ p$-valent functions


Author: Enrique Villamor
Journal: Proc. Amer. Math. Soc. 122 (1994), 1143-1151
MSC: Primary 30C45
MathSciNet review: 1211592
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the sets of uniqueness of areally mean p-valent functions in the unit disc. Namely, if $ f(z)$ is in this class and has the same angular limit in a set E on the boundary of the unit disc, we prove that if p is small compared to the size of E then $ f(z)$ is constant. We then construct an areally mean p-valent function which shows that some condition on the size of the set E must be imposed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45

Retrieve articles in all journals with MSC: 30C45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1211592-4
PII: S 0002-9939(1994)1211592-4
Keywords: Areally mean p-valent, logarithmic capacity
Article copyright: © Copyright 1994 American Mathematical Society